# SDR UIEA2021010700017

- Difficulty date: January 7, 2021
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 95,450 hours, 22,515 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  TRANSFERRED TO MDDR NR 140596, IAW MEL 49-11-01A CAT C DUE DATE 17JAN 21 MX ACTION C/W.  PERFORMED APU BITE, IAW B767 FIM 49-11 FT 958, NO DEFAULTS.  THEN STARTED THE APU.  APU STARTED IN THE FIRST ATTEMPT.  ENGINE RPM & EGT PARAMETERS NORMAL.  THIS CLEARS DMI NR 140596.
